Does anyone ever get body aches all over from their anxiety. I know that it is possible, but just want to hear from anyone else if they get that. Mine also seems to get really bad a week before my period and a few days into. My anxiety is really bad around that time of the month. Please if anyone can relate please reply.
When I used to have really bad anxiety (I go through periods of it being worse and then better), my whole body would actually hurt. It felt like constant aching...my arms, legs, back, head..even fingers...you name it.
Yes... body aches. Plus... tightness in the chest, difficult breathing, lower back pressure (as if my kidneys might pop, tingling sensations, headaches, dizziness... you name it. I started taking klonopin 10 years ago for mild anxiety and panic attacks. I believe the klonopin has now increased my anxiety (between doses) so am now beginning to wean myself off it, very slowly and with professional help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.